Eigenvalue problems for doubly periodic elastic structures and phononic band gaps

UTSePress Research/Manakin Repository

Search UTSePress Research


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Poulton, Christopher en_US
dc.contributor.author Movchan, Alexander en_US
dc.contributor.author Mcphedran, Ross en_US
dc.contributor.author Nicorovici, Nicolae en_US
dc.contributor.author Antipov, Yuri en_US
dc.contributor.editor en_US
dc.date.accessioned 2010-05-28T09:43:03Z
dc.date.available 2010-05-28T09:43:03Z
dc.date.issued 2000 en_US
dc.identifier 2008003030 en_US
dc.identifier.citation Poulton Christopher et al. 2000, 'Eigenvalue problems for doubly periodic elastic structures and phononic band gaps', Royal Society, vol. 456, pp. 2543-2559. en_US
dc.identifier.issn 1364-5021 en_US
dc.identifier.other C1UNSUBMIT en_US
dc.identifier.uri http://hdl.handle.net/10453/8416
dc.description.abstract en_US
dc.language en_US
dc.publisher Royal Society en_US
dc.relation.isbasedon en_US
dc.relation.isbasedon http://dx.doi.org/10.1098/rspa.2000.0624 en_US
dc.title Eigenvalue problems for doubly periodic elastic structures and phononic band gaps en_US
dc.parent Proceedings Of The Royal Society A-Mathematical Physical And Engineering Sciences en_US
dc.journal.volume 456 en_US
dc.journal.number en_US
dc.publocation London, UK en_US
dc.identifier.startpage 2543 en_US
dc.identifier.endpage 2559 en_US
dc.cauo.name SCI.Faculty of Science en_US
dc.conference Verified OK en_US
dc.for 020500 en_US
dc.personcode 102194 en_US
dc.personcode 0000024104 en_US
dc.personcode 100021 en_US
dc.personcode 950497 en_US
dc.personcode 0000049184 en_US
dc.percentage 80 en_US
dc.classification.name Optical Physics en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US
dc.date.activity en_US
dc.location.activity en_US
dc.description.keywords en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record